Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Extremal interpolatory problems in the unit disc

Authors: Bernard Epstein and Jack Minker
Journal: Proc. Amer. Math. Soc. 11 (1960), 777-784
MSC: Primary 30.00
MathSciNet review: 0118853
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Bernard Epstein, David S. Greenstein, and Jack Minker, An extremal problem with infinitely many interpolation conditions, Ann. Acad. Sci. Fenn. Ser. A. I, no. 250/10 (1958), 9. MR 0095959
  • [2] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Fourth edition. American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1965. MR 0218588
  • [3] S. Takenaka, On orthogonal functions and a new formula of interpolation, Jap. J. Math. vol. 2 (1925) pp. 129-145.
  • [4] Stefan Bergman, The Kernel Function and Conformal Mapping, Mathematical Surveys, No. 5, American Mathematical Society, New York, N. Y., 1950. MR 0038439
  • [5] Frigyes Riesz and Béla Sz.-Nagy, Functional analysis, Frederick Ungar Publishing Co., New York, 1955. Translated by Leo F. Boron. MR 0071727

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society